MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV Sherpa Balanced 6F Guide Catheter; CATHETER, PERCUTANEOUS

Medtronic Mexico S. De R.L. De CV Sherpa Balanced 6F Guide Catheter; CATHETER, PERCUTANEOUS
Model Number SB6AL75
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Positioning Problem (3009)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994); Vascular Dissection (3160)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure via the right femoral access, difficult catheter manipulation was encountered with a 7f sherpa catheter in the setting of vascular tortuosity.The sherpa guide catheter was noted to be kinked under fluoroscopy.Subsequent an giography identified a right iliac/femoral spiral dissection.The patient underwent ct for concern of claudication/leg ischemia related to retrograde right femoral dissection and then underwent vascular/interventional radiology intervention with angioplasty and ri ght external iliac stenting.The patient did well and was discharged the following day.No further patient complications were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Sherpa Balanced 6F Guide Catheter
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50785213
Report Number9617601-2026-05652
Device Sequence Number13389655
Product Code DQY
UDI-Device Identifier00763000893408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051846
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSB6AL75
Device Catalogue NumberSB6AL75
Device Lot Number232854592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale